# SDR SWIA201231505

- Difficulty date: August 10, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N234SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120308
- Aircraft time: 37,433 hours, 53,793 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW HAD TO USE DOWNLOCK RELEASE BUTTON TO RAISE GEAR.  AFTER THAT NR 1 & 2 IDLE UNLOCKED LIGHTS ILLUMINATED.  (FLT 5487)  REPLACED THE LEFT MAIN LANDING GEAR SHOCK ABSORBER PROXIMITY SENSOR IN REFERENCE TO EMB 120.  P/N: 25-00417-02  S/N OFF: 368
